Addiction Survivors

Notices

Reply
Unread 03-27-2010, 08:10 PM   #1
jasel
Senior Member
 
Posts: 253
Default Sweating Profusely

I just experienced something weird. I have been taking 12mg daily (8 in the a.m. and 4 in the evening).

I just finished melting my evening dose and I started to sweat. Nothing else. Just sweating profusely. This lasted a few minutes and then stopped as quickly as it started.

Has anyone else ever experienced something like this?

jasel is offline   Reply With Quote
Unread 03-27-2010, 10:25 PM   #2
steven6970
Junior Member
 
Posts: 2
Default Hot or cool showers

My doctor has been trying to get me to come here for a while., I have been on suboxone treatment for 11 months,. nothing but suboxone for 9 months.Hot or cool showers works well for the temp problems there was a time when I did it on a regular basis.hope this helps
steven6970 is offline   Reply With Quote
Unread 03-27-2010, 10:53 PM   #3
LKB1956
Senior Member
 
LKB1956's Avatar
 
Posts: 281
Default

Jasel I completely understand what and how you are feeling. Yes, it happens to me alot. No big deal. I never even mentioned it to my Dr. If it continues give your doctor a call to put your mind at ease. How is everything else going for you jasel??? I am in my 5th month and it is getting easier and easier each month. Take care of yourself. Linda
__________________
One day at a time, Linda
LKB1956 is offline   Reply With Quote
Unread 03-28-2010, 12:43 AM   #4
HumboldtGrown
Senior Member
 
HumboldtGrown's Avatar
 
Posts: 232
Default

Sorry, but get used to it. My body temp is constantly off! And I'm down to .5mg I never remember feeling "off" in my body temp before opiates, unless I had the flu.
HumboldtGrown is offline   Reply With Quote
Unread 03-28-2010, 07:29 AM   #5
NancyB
Administrator
 
Posts: 25,466
Default

Hi jasel, for some people who get the sweats, they dissipate as they lower their dose.

You can do a search for sweat and there will be alot of posts.
Here's one thread with a bunch of responses:
http://www.addictionsurvivors.org/vb...ad.php?t=18493

Nancy
__________________
Important disclaimer: Any information in this post is not and does not constitute medical advice under any circumstances. Addiction Survivors, Inc. does not warranty or guarantee the accurateness, completeness, adequacy or currency of the information contained in or linked to the Site. Your use of information on the Site or materials linked to the Site is entirely at your own risk. NEVER take any online advice over that of a qualified healthcare provider. Any information contained on AddictionSurvivors.org should only serve to inspire further investigation with credible, verifiable references sources such as your physician or therapist.
NancyB is offline   Reply With Quote
Unread 03-28-2010, 11:50 AM   #6
jasel
Senior Member
 
Posts: 253
Default

Thanks.

I've had isssues with body temperature swings, real or perceived, but this never happened to me before in my 2+ years on Sub.

I guess some switch in my brain decided to misfire and opened the taps. If it happens again, at least I'll know not to freak out. Although my dose has stayed the same for a few weeks, the thought 'precipitated withdrawal' crossed my mind when it happened.
jasel is offline   Reply With Quote
Reply

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off




All times are GMT -4. The time now is 11:25 AM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2019, vBulletin Solutions, Inc.
© 2014 Addiction Survivors